Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 967395, 10 pages
http://dx.doi.org/10.1155/2014/967395
Research Article

Bifurcation of Safe Basins and Chaos in Nonlinear Vibroimpact Oscillator under Harmonic and Bounded Noise Excitations

1Department of Mathematics, Foshan University, Foshan 528000, China
2Department of Applied Mathematics, Northwestern Polytechnical University, Xi’an 710072, China

Received 10 August 2014; Revised 5 October 2014; Accepted 7 October 2014; Published 21 December 2014

Academic Editor: Qingdu Li

Copyright © 2014 Rong Haiwu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rong Haiwu, Wang Xiangdong, Luo Qizhi, Xu Wei, and Fang Tong, “Bifurcation of Safe Basins and Chaos in Nonlinear Vibroimpact Oscillator under Harmonic and Bounded Noise Excitations,” Journal of Applied Mathematics, vol. 2014, Article ID 967395, 10 pages, 2014. doi:10.1155/2014/967395